Facebook Pixel
EmpowHER Guest

Getting pregnant even though withdrawal bleed...?

By Anonymous August 24, 2012 - 8:55pm
Rate This

I know the first response is going to be, take a pregnancy test. But like most people who aren't sure if they are pregnant, I am hoping to educate myself a bit to understand what may be happening to me. I used to take BC pills monthly and received light periods for 2 days or so. I was not on the pill last month and got my period - fairly heavy - for five days. Then this month I took 5 BC pills (yes, bad, I know) right during my fertile days. Then I stopped taking it due to potential pregnancy symptoms - slight cramping (which is odd for me), fatigue, nausea, feeling bloated. I've been on these pills for years, so it isn't the hormones from the pills having this effect on me. Also, like clockwork, I'd get my withdrawal bleed three days after taking the pills (when I took them regularly). This time, I got my "withdrawal" bleed four days after my last pill. It started pink, went to dark brown, then more red, but overall extremely light (3 days). I initially thought this was potentially implantation bleeding (timing is a bit early based on estimated ovulation day), but I don't think that is the case...I think it was more withdrawal bleed if anything. My question...is it possible I am pregnant? Shouldn't I bleed more given my situation if I am not pregnant?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

In reality, there are so many differences between women and how they react to pregnancy. Is it possible you are pregnant? You had intercourse so the answer is it is possible. Have you tried a pregnancy test?


Good luck,


August 25, 2012 - 7:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.